# SDR DALA2025030401702

- Difficulty date: March 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-213
- Aircraft serial: 7327
- Aircraft time: 24,555 hours, 11,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3016 37A EMERGENCY LIGHT HANGING. CORRECTIVE ACTION: RESECURED LIGHT ASSY, OK FOR SVC. (4455846)
